Recently, an American female soldier shared an embarrassing incident on Tiktok. She was greedy for high-intensity orgasm pleasure and turned on the frequency of sex automatic sex toys to level 6. As a result, she was shocked and sent to the hospital…
A netizen with the Douyin account @_alashawn2 said that she is a US Army officer. Because she has been in the military camp for a long time, she has a rare opportunity to have sex with her boyfriend. To address her normal physiological needs, she went online and bought a pink sucking vibrator sex toy that looked like an octopus mouth.
She said that the vibration frequency of this sex toy has 10 levels, which can be adjusted by yourself. In the past, only 1 to 2 levels can achieve orgasm.
A few days ago, she had a strong sexual desire and especially wanted sexual stimulation. She wanted to challenge the limit to see what she could bear. Usually, she used the vibrating vagina at levels 1 and 2. At this time, she adjusted the vibrating egg to level 6 at one time. She remembered that she was very excited and felt numb and comfortable all over her body, but she felt a little overwhelmed quickly. She wanted to take the vibrator sex toy out of her vagina, but she couldn’t get it out. “Soon I felt weak and couldn’t stand up at all,” and she passed out shortly after.”
American female soldier was stunned by sex toys. (Photo / Retrieved from @_alashawn2 Tiktok)
She was finally taken to the hospital, but fortunately, there was no major health problem.
In this regard, some doctors also suggest that you should pay special attention when using sex toys, learn about the use methods and taboos in detail, and do not covet temporary sexual pleasure to avoid physical harm.
The American female soldier was eventually taken to the hospital for treatment. (Photo / Retrieved from @_alashawn2 Tiktok)
Many netizens left a message, a little ridiculed that they envied the female soldier who almost masturbated and stimulated sex to “die happy”, and some “wanna know how did you get into the hospital?”